# SDR USAA2012121700022

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 39,170 hours, 17,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD EMERGENCY FLASHLIGHT ASSEMBLY / HOLDER REMOVED.  REPLACED FORWARD INBOARD EMERGENCY FLASHLIGHT ASSEMBLY.
